# SDR 2019FA0000352

- Difficulty date: October 2, 2019
- Submitted: October 25, 2019
- Operation: General aviation
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 87,688 hours, 39,923 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Cracked
- Location: Bs 1725 Bulkhead
- Part time: 87,688 hours, 39,923 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2601N414 DISCREPANCY: STA 1725.50 INTERNAL UPPER BULKHEAD OUTER CHORD STRAP, HAS CRACK INDICATION AT FASTENER ABOVE STR 7R  CORRECTIVE ACTION: PERFORMED REPAIR IAW B767-200 SRM 53-80-01 REPAIR 5 CRACK AT UPPER BULKHEAD OUTER CORD STRAP AT STRINGER 7R.
